# SDR 99ZZZX2446

- Difficulty date: May 18, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3288N
- Make and model: Balwks FIREFLY10
- Aircraft serial: F10025
- System (JASC): 5102 · Balloon Reports
- Part: Gore Tape
- Condition: Mismanufactured
- Location: Envelope
- Part time: 298 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIRS WERE DONE ON 28 OUT OF 36 GORES DUE TO GORE TAPE ABRASION DAMAGE.  FABRIC DAMAGE IS CAUSED BY GORE TAPE THAT IS STIFF AND SHARP CAUSING PREMATURE FABRIC WEAR AND DEGRADATION.  GORE TAPE MATERIAL SHOULD BE CHANGED AS TO NOT WEAR THROUGH ADJACENT PANELS.
